MathSciNet Relay Station
MathSciNet bibliographic data
MR1784652 (2001h:20005) 20B30 (20H20 22A05)
Kallman, Robert R. Every reasonably sized matrix group is a subgroup of $S\sb \infty$. Fund. Math. 164 (2000), no. 1, 35–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement